# SDR DXTA2022071866180

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0194
- Aircraft time: 3,519 hours, 2,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: FLOOR EMERGENCY LIGHTS AT SEATS 5 AND 8 DO NOT ILLUMINATE. OVERHEAD SEAT LIGHTS AT SEATS 3 AND 7 ALSO DO NOT ILLUMINATE. *** CORRECTIVE ACTION *** REMOVED #3 FAILED BATTERY PACK AND INSTALLED REPAIRED BATTERY PACK. OPS CHECK GOOD. REF CE-680A MM 33-50-00.
